# SDR AALA202507068351

- Difficulty date: May 24, 2025
- Submitted: July 6, 2025
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 62,791 hours, 39,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5347715321200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION DOOR CUTOUT ON SEALING PROFILE LOC. BTW FR56 TO FR59 STR38R LOWER AREA  IN AFT CARGO COMPARTMENT. MAINTENANCE MAINTENANCE REPLACED DOOR CUTOUT SHEET.
